“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 8328
School of Physics
  Title:   Axial Anomaly of QED in a Strong Magnetic Field and Noncommutative Anomaly
  Author(s): 
1.  N. Sadooghi
2.  A. Jafari Salim
  Status:   To Appear
  Journal: Phys. Rev. D
  Vol.:  74
  Pages:   085032
  Supported by:  IPM
  Abstract:
The Adler-Bell-Jackiw (ABJ) anomaly of a 3+1 dimensional QED is calculated in the presence of a strong magnetic field. It is shown that in the regime with the lowest Landau level (LLL) dominance a dimensional reduction from D=4 to D=2 dimensions occurs in the longitudinal sector of the low energy effective field theory. In the chiral limit, the resulting anomaly is therefore comparable with the axial anomaly of a two dimensional massless Schwinger model. It is further shown that the U(1) axial anomaly of QED in a strong magnetic field is closely related to the "nonplanar" axial anomaly of a conventional noncommutative QED.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right